# SDR RAIA970216

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210161
- Condition: Erratic
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SGF - FLT 7018 - RIGHT ENGINE TORQUE CREEPED ABOVE 90 PERCENT ON TAKEOFF.  MAINTENANCE REPLACED THE RIGHT PROP GOVERNOR.  (M)
